# SDR USAA2011101100034

- Difficulty date: October 7, 2011
- Submitted: October 12, 2011
- Operation: Air carrier
- Aircraft: N278AY
- Make and model: Airbus A330-323
- Aircraft serial: 388
- Aircraft time: 50,203 hours, 6,971 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: F5367229101000
- Condition: Debonded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - DISBONDING ON UPPER SURFACE OF FLOOR PANEL 271AG BETWEEN FR71 TO FR73 & BETWEEN Y1959 TO Y2462.  REPLACED FLOOR PANEL 271AG IAW A330 SRM 53-02-00.
